It is currently Mon Aug 21, 2017 7:37 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Thu Oct 16, 2014 4:38 am 
Offline
Average Poster
Average Poster

Joined: Thu Oct 16, 2014 4:11 am
Posts: 17
Hi, I'm new here. I want to make a long story short so I can get to my point. I abused Vicodin for almost 15 years and have been on Subutex and/or Suboxone for nearly 4 years.

Ok, so I'm not taking any other opiates or Benzos and the Subutex is actually causing me to have withdrawal symptoms along with tightness in chest and depression.

I do want to go back a bit around 3 years ago. When I first started taking Sub I was prescribed 8mgs like most people and then went down to 4 and then 2mg. Ok so what I would do is break up a 2mg tab and talk a half in the morning and a half later on. I seemed to need more so I would take a pill and a half over the course of a day, so 3 halfs. I noticed I started getting sick, nausea and getting withdrawal symptoms so I went back down to 1 pill a day mostly. Then that started making sick too, so my doc prescribed me Hydroxyzine for the nausea. It helped but I had to take 2 to 4 Hydroxyzine every time I took part of a Sub so I eventually added Zofran. It does the same thing but I only have to take 1 to 2 and keeps that nausea at bay....that is until recently.

Also I cut down on the total amount of Sub I've been taking. I cut it down into quarters now and I take a quarter 3 to 4 times a day and sometimes I take a little more. Here's my problem....not only does the Zofran or Hydroxyzine no longer seem to work, so I'm getting nausea and withdrawal symptoms if I take too much Sub....ok but now I'm getting chest tightness, yeah you could call them chest pains. It feels like my heart but I tried picking up heavy things and it doesn't seem to bother me, so I think it's just the feeling.

I believe it's the Sub doing this, but what I don't understand is, if I haven't taken any for over 12 to 16 hours and then I take a quarter (like I did yesterday), I felt better for about 20 minutes and then I started getting withdrawal symptoms and the nausea oh and the headaches and joint pain too, don't want to forget that bit of goodness. The worst is the chest pain, which wasn't bad yesterday, it just felt a little tight, almost like breathing underwater with a snorkel. You know the pressure of the water....that sort of thing.

Why is the Subutex doing this to me when I'm not taking any other opiates or illicit drugs or benzos, nothing to cause this. I don't know why the Zofran and the Hydroxyzine isn't working. Can someone please tell me what I can do, other than cutting down to no more than 3 or 4 quarters a day, so no more than one 2mg pill a day.

Subutex has changed my life.....I'm Bi-polar and it really seems to help me. I'm back in the gym again and feeling great, up until these episodes I've had lately. Also, this can last for days too. Is there something I can take or do that will stop the effects that I'm having from the Sub.

I read that Subutex has a ceiling and it really doesn't do much after you reach that. I believe I read it's hard to overdose on it. Well, it feels like I've been mixing opiates and sub together or something, but like I said, I don't take anything else with it. The other drugs I'm prescribed is Omeprazole, Seroquel, Ibuprofen. I also alternate between Lunesta and Ambien CR.

Thanks in advance!


Top
 Profile  
 
PostPosted: Thu Oct 16, 2014 1:47 pm 
Offline
One Month or More
One Month or More

Joined: Mon Oct 06, 2014 3:11 pm
Posts: 33
Are you sure that what you're experiencing isn't anxiety or another underlying health issue? I experienced similar issues. Tight chest- like i wasn't getting enough air, heart pounding and palpatations, headaches, dizziness. A strange dream-like, foggy feeling. And so tired all the time. I too blamed it on suboxone side effects. After talking to my dr and getting tests done, it was determined that it wasn't side effects at all, but actually symptoms. I was having bad anxiety due to a thyroid issue. However, what you are saying sounds like it could just be anxiety. Many people with anxiety don't like to admit that it is in fact just anxiety. I wasn't satisfied with that answer at first either- but i've come to accept it. Try breathing into a paper bag. I know it sounds cliche but it really does work! Sorry i don't have a better answer- but it may be the right one!


Top
 Profile  
 
PostPosted: Fri Oct 17, 2014 8:04 am 
Offline
Average Poster
Average Poster

Joined: Thu Oct 16, 2014 4:11 am
Posts: 17
Thanks for replying. Yes I'm sure, and yes I get those occasionally, but I can tell a difference between them. One of the differences is with the Sub causing it, it happens anywhere from 10 to 30 minutes after I take it. It starts with a headache and then I get nauseous, very depressed and joint ache. I generally feel really bad. It's exactly like withdrawal symptoms from Subutex or other opiates, minus the tight chest feeling.

What I don't get is, why I get withdrawal symptoms when I take the sub. This doesn't happen every time, but it seems to be happening more lately. Like I said, it seems exactly like withdrawal and from what I've read it's exactly like symptoms of taking Sub and another opiate or rather taking Suboxone and another opiate. As I said in the first post, I don't take any opiate or benzo, nothing.

The newest drugs I'm taking are Lunesta and Ambien CR, but I've been taking those for about 4 or 5 months now. I mean it really feels like a drug interaction but those are the newest drugs and it doesn't seem like that would happen after that amount of time. Still, maybe I should stop them for a day or two and see. It's just so horrible if I do because I won't sleep.

One thing I've noticed in the past before I took the Hydroxyzine and the Zofran for nausea from the Sub, was that if I took the Sub and let it dissolve under my tongue but then spit out the saliva and not swallow it, I wouldn't get nauseous. The down side to that is that I also wouldn't get a full dose. Is there a way to take Sub without getting nauseous?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group